Mohammad Ashraf ; Shakir Ali ; Bilal Ahmad Wani - Nonlinear *-Lie Higher Derivations of Standard Operator Algebras

cm:9474 - Communications in Mathematics, June 29, 2018, Volume 26 (2018), Issue 1 - https://doi.org/10.2478/cm-2018-0003
Nonlinear *-Lie Higher Derivations of Standard Operator AlgebrasArticle

Authors: Mohammad Ashraf ; Shakir Ali ; Bilal Ahmad Wani ORCID

    Let ℌ be an in finite-dimensional complex Hilbert space and A be a standard operator algebra on ℌ which is closed under the adjoint operation. It is shown that every nonlinear *-Lie higher derivation D = {δn}gn∈N of A is automatically an additive higher derivation on A. Moreover, D = {δn}gn∈N is an inner *-higher derivation.


    Volume: Volume 26 (2018), Issue 1
    Published on: June 29, 2018
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    1 Document citing this article

    Consultation statistics

    This page has been seen 111 times.
    This article's PDF has been downloaded 143 times.